# SDR AALA201906189007

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 26,563 hours, 2,978 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS IN ROUTE TO LAX,  A 10,00LB DISCREPENCY DEVELOPED BETWEEN TOTAL FUEL AND FMS FUEL. MAINTENANCE ACCOMPLISHED MEASURING STICK CHECK IAW AMM 12-11-07, STICK AND QTY INDICATION AGREE, ACCOMPLISHED FIM, TASK 28-41-00-81-857. NO FAULTS FOUND.
